Volume 16, Number 3
Preview Issue Next Issue

Purchase

H. M. Shao, W. Wu and W. B. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 193-202

Full Article 1 0 Article preview

Purchase

H. B. Wang and J. J. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 203-214

Full Article 2 0 Article preview

Purchase

Y. Y. Zhang, Y. Lei and A. P. Liao

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 215-225

Full Article 0 0 Article preview

Purchase

R. H. Wang and X. L. Zhang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 226-232

Full Article 0 0 Article preview

Purchase

F. L. Li and K. M. Huang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 233-252

Full Article 0 2 Article preview

Purchase

J. H. Chen and F. W. Liu

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 253-264

Full Article 1 0 Article preview

Purchase

W. Gharibi and Y. Xia

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 265-270

Full Article 0 0 Article preview

Purchase

S. Tang and Y. Liang

Numer. Math. J. Chinese Univ. (English Ser.)(English Ser.) 16 (2007), pp. 271-288

Full Article 0 0 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80

2009-2018 (C) Copyright Global Science Press, All right reserved